Publication: On the discrete adjoints of adaptive time stepping algorithms
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

On the discrete adjoints of adaptive time stepping algorithms

- Article in a journal -
 

Author(s)
Mihai Alexe , Adrian Sandu

Published in
Journal of Computational and Applied Mathematics

Year
2009

AD Theory and Techniques
Adjoint

BibTeX
@ARTICLE{
         Alexe2009Otd,
       title = "On the discrete adjoints of adaptive time stepping algorithms",
       journal = "Journal of Computational and Applied Mathematics",
       volume = "233",
       number = "4",
       pages = "1005--1020",
       year = "2009",
       issn = "0377-0427",
       doi = "DOI: 10.1016/j.cam.2009.08.109",
       url =
         "http://www.sciencedirect.com/science/article/B6TYH-4X3W463-5/2/91c25f6f624682c4f6a4ada08b5a4d58",
       author = "Mihai Alexe and Adrian Sandu",
       keywords = "Ordinary differential equations (ODEs)",
       ad_theotech = "Adjoint"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)